# SDR NSVA2011401

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 323
- Aircraft time: 3,027 hours, 2,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 13000FT 10NM NORTH OF COATE INTERSECTION CREW HEARD A LOUD NOISE FROM L1 ESCAPE HATCH DOOR.  NO LOSS OF CABIN PRESSURE OCCURRED AND THE A/C DESCENDED TO 10000FT AND RETURNED BACK TO EWR FOR FURTHER MX INSPECTION.  CREW DID NOT DECLARE AN EMERGENCY AND A/C LANDED IN EWR WITHOUT FURTHER INCIDENT.
